A remark on expanding mappings

K. Krzyżewski

Colloquium Mathematicae (1979)

  • Volume: 41, Issue: 2, page 291-295
  • ISSN: 0010-1354

How to cite


K. Krzyżewski. "A remark on expanding mappings." Colloquium Mathematicae 41.2 (1979): 291-295. <http://eudml.org/doc/263846>.

author = {K. Krzyżewski},
journal = {Colloquium Mathematicae},
keywords = {existence of continuous invariant measures for (C1)-expanding diffeomorphisms},
language = {eng},
number = {2},
pages = {291-295},
title = {A remark on expanding mappings},
url = {http://eudml.org/doc/263846},
volume = {41},
year = {1979},

AU - K. Krzyżewski
TI - A remark on expanding mappings
JO - Colloquium Mathematicae
PY - 1979
VL - 41
IS - 2
SP - 291
EP - 295
LA - eng
KW - existence of continuous invariant measures for (C1)-expanding diffeomorphisms
UR - http://eudml.org/doc/263846
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.